# SDR GLBA2012102400088

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 32,270 hours, 32,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE LEFT FWD EMERGENCY LIGHT WAS INOPERATIVE.  MX REPLACED FUSE IAW EMM 33-50-03, OPS CHECKED GOOD.
